# SDR KCSA201309190085

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N792CK
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 81,826 hours, 15,350 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INBD SKIN HAS A CRACK MIGRATING UNDER AND PAST EXISTING DOUBLER ON LOWER EDGE OF ACESS PANEL, NAC STA 249.
